# SDR DXTA2023011978840

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 13,913 hours, 10,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 806
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH ON AND BATTERY SWITCH OFF, THE EXIT SIGN OVER SEAT 7 AND EXIT SIGN OVER LAV IS VERY DIM. TURNING BATTERY SWITCH ON BOTH LIGHTS ILLUMINATE NORMAL.  REMOVED FORWARD EMERGENCY LIGHTING BATTERY PACK AND INSTALLED CUSTOMER SUPPLIED TESTED EMER BATTERY. REMOVED THE AFT EMERGENCY LIGHTING BATTERY PACK AND INSTALLED CUSTOMER SUPPLIED OVERHAULED EMERGENCY LIGHTING BATTERY PACK.   CHARGED THE BATTERIES AS REQUIRED AND PERFORMED OPS CHECKED. NO DEFECTS.   ORIG SUBMISSION DATE: 1/19/2023
